Show simple item record

dc.contributor.authorNorbury, P
dc.date.available2014-05-21T22:45:46Z
dc.date.issued2010-05-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000289373500007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationNorbury, P. (2010). COUNTING LATTICE POINTS IN THE MODULI SPACE OF CURVES. MATHEMATICAL RESEARCH LETTERS, 17 (3), pp.467-481. https://doi.org/10.4310/MRL.2010.v17.n3.a7.
dc.identifier.issn1073-2780
dc.identifier.urihttp://hdl.handle.net/11343/29240
dc.languageEnglish
dc.publisherINT PRESS BOSTON, INC
dc.subjectPure Mathematics
dc.titleCOUNTING LATTICE POINTS IN THE MODULI SPACE OF CURVES
dc.typeJournal Article
dc.identifier.doi10.4310/MRL.2010.v17.n3.a7
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleMATHEMATICAL RESEARCH LETTERS
melbourne.source.volume17
melbourne.source.issue3
melbourne.source.pages467-481
dc.description.pagestart467
melbourne.publicationid157224
melbourne.elementsid330808
melbourne.contributor.authorNorbury, Paul
dc.identifier.eissn1945-001X
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record